Czechoslovak Mathematical Journal

Vol. 56, No. 2, 2006 · Contents


Jong Yeoul Park, Sun Hye Park:
Existence and asymptotic stability for viscoelastic problems with nonlocal boundary dissipation

Dong Zhe:
Finite rank operators in Jacobson radical $\Cal R_{\Cal N\otimes\Cal M}$

Yi-jia Tan:
Indecomposable matrices over a distributive lattice

Ladislav Nebesky:
The hamiltonian chromatic number of a connected graph without large hamiltonian-connected subgraphs

Liu Lianzhen, Li Kaitai:
$R_0$-algebras and weak dually residuated lattice ordered semigroups

Pudji Astuti, Harald K. Wimmer:
Regular submodules of torsion modules over a discrete valuation domain

Jan Kubarski:
The Euler-Poincare-Hopf theorem for flat connections in some transitive Lie algebroids

Miguel Ortega, Juan de Dios Perez, Young Jin Suh:
Real hypersurfaces with constant totally real bisectional curvature in complex space forms

Miroslav Novotny:
On some constructions of algebraic objects

Jan Jakubik:
On monotone permutations of $\ell$-cyclically ordered sets

Xue-gang Chen, Liang Sun:
Connected domination critical graphs with respect to relative complements

Petre Preda, Alin Pogan, Ciprian Preda:
Functionals on function and sequence spaces connected with the exponential stability of evolutionary processes

Jorge Martinez:
Dimension in Algebraic Frames

V. Marraffa:
Riemann type integrals for functions taking values in a locally convex space

G. Crombez:
A sequential iteration algorithm with non-monotoneous behaviour in the method of projections onto convex sets

M. A. Sofi:
A note on embedding into product spaces

Seok-Zun Song, Kyung-Tae Kang, Young-Bae Jun:
Perimeter preserver of matrices over semifields

Weiguo Yang, Zhongxing Ye, Wen Liu:
A local convergence theorem for partial sums of stochastic adapted sequences

Hiroyuki Ishibashi:
Involutions and Semiinvolutions

L. Loura:
A space of generalized distributions

D. Bongiorno, L. Di Piazza, V. A. Skvortsov:
Variational measures related to local systems and the ward property of ${\cal P}$-adic path bases

Johanna Dettweiler, Jan van Neerven:
Continuity versus nonexistence for a class of linear stochastic Cauchy problems driven by a Brownian motion

Bohdan Zelinka:
Signed and minus domination in bipartite graphs

G. Semanisin, R. Sotak:
A note on on-line ranking number of graphs

Mustafa Alkan, Yucel Tiras:
Projective modules and prime submodules

Surjit Singh Khurana:
Positive vector measures with given marginals

Andrzej Nowakowski, Aleksandra Orpel:
On the existence of multiple solutions for a nonlocal BVP with vector-valued response

A. Amini, B. Amini, H. Sharif:
Prime and Primary Submodules of Certain Modules

G. Calvaruso:
Conformally flat pseudo-symmetric spaces of constant type

Ladislav Nebesky:
Travel groupoids

Jacek Debecki:
Some liftings of Poisson structures to Weil bundles

Cristinel Mortici:
The distance between fixed points of some pairs of maps in Banach spaces and applications to differential systems

Wiktor Bartol, Francesc Rossello:
The weak hereditary class of a variety

Petra Konecna:
Polynomial orbits in finite commutative rings

Jianwei Zhou:
A note on characteristic classes

Jan Jakubik:
Subdirect decompositions and the radical of a generalized Boolean algebra extension of a lattice ordered group

Jiri Rachunek, Vladimir Slezak:
Negation in bounded commutative $DR\ell$-monoids

S. Alpay, B. Altin, C. Tonyali:
A note on Riesz spaces with property-$b$

Wei Jiaqun:
Estimates of global dimension

Yan-Kui Song:
On $\Cal L$-starcompact spaces


[Contents of Czechoslovak Mathematical Journal]